Alert archive / Wisconsin / Tornado Warnings in 2006
Tornado Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Aug 23, 2006, 8:47 PM CDT for Dane County, Iowa County, Wisconsin. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2006, 8:47 PM CDT (01:47 UTC)
- Expired
- Aug 23, 2006, 9:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dane County, WI, Iowa County, WI
The radar
The Milwaukee radar (KMKX), 109 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 2:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1396 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KMKX 240147
TORMKX
WIC025-049-240245-
/O.NEW.KMKX.TO.W.0025.060824T0147Z-060824T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT WED AUG 23 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEAST IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
NORTHWEST DANE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 945 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES
NORTHWEST OF MAZOMANIE...OR ABOUT 14 MILES SOUTH OF REEDSBURG...
MOVING SOUTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
MAZOMANIE BY 920 PM CDT...
BLACK EARTH BY 925 PM CDT...
CROSS PLAINS BY 935 PM CDT...
MOUNT HOREB BY 940 PM CDT...
VERONA BY 945 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4318 9003 4319 8999 4318 8991 4319 8985
4324 8981 4324 8977 4329 8970 4299 8953
4296 8983 4315 9007
$$
CRAVEN5 follow-up statements
000
WWUS53 KMKX 240157
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CDT WED AUG 23 2006
WIC025-049-240245-
/O.CON.KMKX.TO.W.0025.000000T0000Z-060824T0245Z/
IOWA WI-DANE WI-
855 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWEST DANE AND NORTHEAST IOWA COUNTIES...
AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 8
MILES NORTH OF ARENA...MOVING SOUTHEAST AT 25 MPH.
* THE POSSIBLE TORNADO WILL BE NEAR...
ARENA BY 900 PM CDT...
MAZOMANIE BY 910 PM CDT...
BLACK EARTH AND MARXVILLE BY 920 PM CDT...
BLUE MOUNDS BY 925 PM CDT...
CROSS PLAINS BY 930 PM CDT...
PINE BLUFF AND MOUNT HOREB BY 935 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL SOUTHEASTERN WISCONSIN.
LAT...LON 4318 9003 4319 8999 4318 8991 4319 8985
4324 8981 4324 8977 4329 8970 4299 8953
4296 8983 4315 9007
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240206
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT WED AUG 23 2006
WIC025-049-240245-
/O.CON.KMKX.TO.W.0025.000000T0000Z-060824T0245Z/
IOWA WI-DANE WI-
905 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWEST DANE AND NORTHEAST IOWA COUNTIES...
AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 8
MILES NORTH OF ARENA...MOVING SOUTHEAST AT 25 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
MAZOMANIE BY 910 PM CDT...
BLACK EARTH...AND BLUE MOUNDS BY 915 PM CDT...
CROSS PLAINS BY 920 PM CDT...
PINE BLUFF AND MOUNT HOREB BY 925 PM CDT...
VERONA BY 935 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4318 9003 4319 8999 4318 8991 4319 8985
4324 8981 4324 8977 4329 8970 4299 8953
4296 8983 4315 9007
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240216
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT WED AUG 23 2006
WIC025-049-240245-
/O.CON.KMKX.TO.W.0025.000000T0000Z-060824T0245Z/
IOWA WI-DANE WI-
915 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWEST DANE AND NORTHEAST IOWA COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 7
MILES NORTHWEST OF MAZOMANIE...MOVING SOUTHEAST AT 25 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
BLACK EARTH AND BLUE MOUNDS BY 920 PM CDT...
CROSS PLAINS AND MOUNT HOREB BY 925 PM CDT...
PINE BLUFF BY 930 PM CDT...
VERONA BY 935 PM CDT...
THIS STORM MAY PRODUCE A TORNADO THAT MAY CLIP THE EXTREME NORTHEAST
CORNER OF IOWA COUNTY...EAST OF ARENA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4318 9003 4319 8999 4318 8991 4319 8985
4324 8981 4324 8977 4329 8970 4299 8953
4296 8983 4315 9007
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240229
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CDT WED AUG 23 2006
WIC025-049-240245-
/O.CON.KMKX.TO.W.0025.000000T0000Z-060824T0245Z/
IOWA WI-DANE WI-
930 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR DANE AND
IOWA COUNTIES...
AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 18
MILES NORTHWEST OF ARENA...MOVING SOUTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
ARENA...MAZOMANIE AND BLACK EARTH BY 950 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4318 9003 4319 8999 4318 8991 4319 8985
4324 8981 4324 8977 4329 8970 4299 8953
4296 8983 4315 9007
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240246
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT WED AUG 23 2006
WIC025-049-240254-
/O.EXP.KMKX.TO.W.0025.000000T0000Z-060824T0245Z/
IOWA WI-DANE WI-
945 PM CDT WED AUG 23 2006
...THE FIRST TORNADO WARNING FOR NORTHWEST DANE AND NORTHEAST IOWA
COUNTIES EXPIRED AT 945 PM CDT...
THE FIRST TORNADO WARNING HAS BEEN REPLACED BY A NEW TORNADO WARNING
IN EFFECT UNTIL 1100 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4318 9003 4319 8999 4318 8991 4319 8985
4324 8981 4324 8977 4329 8970 4299 8953
4296 8983 4315 9007
$$
SPEICHER/KAPELAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Aug 23, 3:15 PM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Aug 23, 3:15 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED AUG 23 2006 .DISCUSSION...FORECAST CONCERNS ON REPEATED BOUTS OF CONVECTION EXPECTED INTO FIRST DAYS OF EXTENDED PERIOD. BRIEF SUMMARY DUE TO ONGOING SEVERE THREAT. MANY FACTORS COMING TOGETHER ACRS SRN WI NEXT SEVERAL HOURS. OUTFLOW BOUNDARY FROM NORTHERN CONVECTION GETTING STRENGTHENED BY LAKE BREEZE BOUNDARY ACRS CENTRAL INTO SERN CWA. ALREADY HAD ONE SVR ISSUED FOR KRAC AREA. INCRG LOW LVL CONV AS SWLY WNDS IN SWRN AREAS SHOWING WIND GUSTS OF 15 TO 20 KTS AND SPC MESOANAYLSIS SHOWING STRONG INCR IN LOW LEVEL CON ACRS CENTRAL AREAS. SB CAPE NOW EXCEEDING 3000 J/KG AND 3KM VGP AT 0.4. HENCE TOR WATCH IN EFFECT UNTIL 03Z. SB CONVECTION NOT AS LKLY IN NERN AREAS DUE TO COOLER ONSHORE FLOW BUT ELEVATED POTENTIAL STILL POSS. STRONG WARM AIR ADVECTION AND WEAKER SECONDARY SHORT WAVE ALONG WITH AFTN INSTABILITY WL CONT TO TRIGGER SCT SVR CONVECTION INTO THE EVE. LOW LEVEL JET OF 20 TO 35 KTS THIS EVE EXPCD TO WKN AND SAG SWD DURING THE NGT...YET PERIOD OF ENHANCED SYNOPTIC SCALE LIFT ASSOCD WITH RIGHT ENTRANCE RGN EXPCD LTR TNGT ALONG WITH UPSTREAM WEAK SHORT WAVE IN VCNTY OF ND/CAN SO WL CONT LKLY WORDING FOR WITH TREND TWD CHC POPS LT TNGT. GFS IN LTR PERIODS OF SHORT TERM SHOWING FAIRLY GOOD RUN TO RUN CONTINUITY BUT SOME CONVECTIVE FEEDBACK IN MID LEVELS. SHORT TERM GUIDANCE IN AGREEMENT ON BRIEF RESPITE FM SVR THREAT ON THU AS BEST INSTABILITY SAGS SWD BUT WL CONT SML POPS AS SFC FNT EXPCD TO BE IN VCNTY AND NAM BUFKIT SHOWING CAPES EXCEEDING 3000 JOULES THU AFTN. BOTH NAM-WRF AND GFS IN GOOD AGREEMENT WITH 35 TO 40 KT LLJ STRENGTHENING BAROCLINIC ZONE FRI NGT OVER SWRN INTO CENTRAL WI. HENCE WL CONT LKLY WORDING IN NORTH AND EVEN EXPAND ONE TIER SWD. YET ANOTHER STRONGER SHORT WAVE TO MOVE ACRS AREA ON SAT/SAT NGT. FOR EXTENDED PERIODS FROM SAT NGT THRU WED...STILL EXPECT POTENT SHORT WAVE TROF TO MOVE THRU REGION EARLY IN PERIOD. FAIR AGREEMENT IN ENSEMBLES SHOWING SHORT WAVE TROF MOVING THRU WITH UPSTREAM KICKER LONG WAVE TROF AMPLIFYING AS IT PUSHES INTO WEST COAST. POOR AGREEMENT IN MEMBERS FOR EARLY NEXT WEEK AS RIDGING BUILDS INTO UPPER MIDWEST AHEAD OF LONG WAVE TROF. GFS AND DGEX SHOWING MORE PUNCH WITH BACK DOOR CDFNT SLIPPING THRU GTLAKES MON NGT. STABILITY MINIMAL BUT MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR -SHRA. WL CONT TO WATCH NEXT SEVERAL RUNS FOR TRENDS. 500MB GFS HEIGHT ANOMOLIES SHOW 50 TO 75 METER POSITIVE ANOMOLIES ACRS WRN GTLAKES ASSOCD WITH RIDGING BY EARLY NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Aug 23, 6:45 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 645 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SEVERE THUNDERSTORMS ARE MOVING THROUGH PORTIONS OF CENTRAL WISCONSIN. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT PARTS OF THE AREA THIS EVENING. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS STILL POSSIBLE. THE BEST TORNADO THREAT IS ALONG AND WEST OF A LINE FROM MONTELLO TO MADISON TO BURLINGTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-240915- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 645 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT FOR THE NEARSHORE WATERS FROM PORT WASHINGTON TO WINTHROP HARBOR UNTIL 10 PM. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE STILL LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS COULD PRODUCE LARGE HAIL...HIGH WINDS AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. MBK
In the hours before
Special weather statement, Aug 23, 7:22 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 722 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240105- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 722 PM CDT WED AUG 23 2006 ...TORNADO WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 10 PM CDT THIS EVENING... AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM IN JUNEAU AND MONROE COUNTY. THIS STORM HAS GENERATED GOLF BALL SIZED HAIL AND STRONG WINDS. THE STORM IS MOVING SOUTHEAST AT 35 MPH AND WILL REACH LA VALLE BY 745 PM...AND IF THE STORM HOLDS TOGETHER IT WILL REACH MIDDLETON BY 840 PM. LESS INTENSE...BUT STILL DANGEROUS THUNDERSTORMS WILL MOVE EAST OF THIS STORM IN COLUMBIA AND EASTERN DANE COUNTY BY 830 PM. MORE ISOLATED THUNDERSTORMS WILL ALSO DEVELOP THIS EVENING. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 TO 80 MPH...LARGE HAIL TO 2 INCHES IN DIAMETER...ISOLATED TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS. SPEICHER/KAPELA
Special weather statement, Aug 23, 7:52 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240135- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 752 PM CDT WED AUG 23 2006 ...TORNADO WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 10 PM CDT THIS EVENING... AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM ENTERING NORTHWEST SAUK COUNTY. THIS STORM HAS GENERATED TENNIS BALL SIZED HAIL AND 70 MPH WINDS. THE STORM IS MOVING SOUTHEAST AT 40 MPH. LESS INTENSE...BUT STILL DANGEROUS THUNDERSTORMS WILL BUILD WEST OF THIS STORM IN IOWA COUNTY BY 815 PM...AND EAST OF THIS STORM IN COLUMBIA AND EASTERN DANE COUNTY BY 830 PM. MORE ISOLATED THUNDERSTORMS WILL ALSO DEVELOP THIS EVENING. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS. SPEICHER/KAPELA
Local storm report, Aug 23, 7:59 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 SW LA VALLE 43.56N 90.16W
08/23/2006 M0.88 INCH SAUK WI TRAINED SPOTTER
&&
BORGHOFFLocal storm report, Aug 23, 8:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
805 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 3 NW LA VALLE 43.61N 90.17W
08/23/2006 E0.75 INCH SAUK WI TRAINED SPOTTER
SPOTTER LOCATED NEAR DUTCH HOLLOW LAKE.
&&
DRHSpecial weather statement, Aug 23, 8:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 830 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240205- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 830 PM CDT WED AUG 23 2006 ...TORNADO WATCH IS IN EFFECT FOR SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN UNTIL 10 PM CDT THIS EVENING... THE TORNADO WATCH REMAINS IN EFFECT FOR AREAS SOUTH AND WEST OF A RIPON TO HARTFORD TO BROOKFIELD TO FRANKLIN LINE. AT 830PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO IN WESTERN SAUK COUNTY. THIS STORM HAS GENERATED TENNIS BALL SIZED HAIL AND 80 MPH WINDS. THE STORM IS MOVING SOUTH SOUTHEAST AT 40 MPH. LESS INTENSE...BUT STILL DANGEROUS THUNDERSTORMS MAY BUILD SOUTH OF THIS STORM IN IOWA COUNTY BY 840 PM...AND IN MARQUETTE...GREEN LAKE...COLUMBIA...AND DANE COUNTIES BY 915 PM. ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP UNTIL LATE THIS EVENING. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS. SPEICHER/KAPELA
Local storm report, Aug 23, 8:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
833 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL HILL POINT 43.42N 90.11W
08/23/2006 E0.25 INCH SAUK WI TRAINED SPOTTER
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Tornado Warnings in Wisconsin, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.